# SDR 98ZZZX4748

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N803S
- Make and model: Skrsky S76C
- Aircraft serial: 760377
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowl
- Part number: 7630307600012
- Condition: Damaged
- Location: Aft Engine
- Part time: 506 hours
- Stage of operation: NR
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ENGINE WAS RUN WITH AFT ENGINE COWL OPEN DAMAGING PAINT (BURNT) ON TAILBOOM. THERE ARE NO PRECAUTIONS IN THE FLIGHT MANUAL.  THE ONLY PRECAUTION IN THE MM IS AT THE END OF 71-01-00 (ENGINE R & R).  IT STATES 'OPERATION OF ENGINE WITH COWL OPEN OR UNLATCHED IS PROHIBITED'.  THERE ARE MANY FUNCTIONS, LEAK CHECKS, ETC., THAT WOULD NORMALLY BE DONE WITH THE COWL OPEN.  SUBMITTER RECOMMENDS WARNING PLACARDS ON COWL.
